Your fear of not knowing what to say may stem from the irrational belief that you’re to blame. Please know that you are not to blame for what may be wrong. It is possible that there’s a problem with your medication. Perhaps you’re on too high of a dose or alternatively not on a high enough dose.
It is also possible that something has happened in your life recently that has triggered this change in behavior. Talking it over with your psychiatrist or your therapist may help to uncover why there has been a change in your behavior.
I would encourage you to call your psychiatrist and let him or her know that something is wrong. The reality is that something is wrong and no one can help if you don’t speak up. If it is difficult for you to verbalize it, then you may give this letter to your psychiatrist or write a different letter about how you are feeling. I hope you’re able to get the help that you need. Please take care.